# SDR GTIA2024011937787

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 12,428 hours, 5,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON DESCENT STRONG SMELL AT 4000 FT-PFMD TSM 05-50-00-810-831-A FOR CAUSE OF ODOR, CHECK APU OIL LEVEL IAW AMM 49-90-00, OIL LEVEL FOULD TO BE NEAR FULL, DRAINED AND REPLENISHED AS PRECAUTIONARY. OPERATED PACKS OFF APU & ENGINE BLEED TO ISOLATEN BUT NO ODOR COULD BE DUPLICATED. NO SIGNS OF LEAKS IAW AMM 71-00-00, AC OK FOR SERVICE
